Advances in Differential Equations
- Adv. Differential Equations
- Volume 4, Number 3 (1999), 369-390.
On some general semilinear elliptic problems with nonlinear boundary conditions
We investigate the existence of solutions for a large class of semilinear elliptic problems with nonlinear Neumann boundary conditions. We study separately the one-dimensional case and show how to count the solutions. In higher dimension we give existence results under some compactness assumption.
Adv. Differential Equations Volume 4, Number 3 (1999), 369-390.
First available in Project Euclid: 15 April 2013
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 34B15: Nonlinear boundary value problems 35K60: Nonlinear initial value problems for linear parabolic equations
Brighi, Bernard; Ramaswamy, Mythily. On some general semilinear elliptic problems with nonlinear boundary conditions. Adv. Differential Equations 4 (1999), no. 3, 369--390.https://projecteuclid.org/euclid.ade/1366031040